HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 20 no. 4 >

ON THE TOPOLOGY OF SOME ALMOST CONTACT MANIFOLDS

Files in This Item:
JFSHIU_20_N4_160-170.pdf873.33 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56087

Title: ON THE TOPOLOGY OF SOME ALMOST CONTACT MANIFOLDS
Authors: Suzuki, Haruo Browse this author
Koshikawa, Hiroaki Browse this author
Issue Date: 1969
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 20
Issue: 4
Start Page: 160
End Page: 170
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56087
Appears in Collections:Vol. 20 no. 4

 

Feedback - Hokkaido University